Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 7,     Number 2,     Summer 1999

 

DIRECT LYAPUNOV'S MATRIX FUNCTION
METHOD FOR IMPULSIVE SYSTEMS
UNDER STRUCTURAL PERTURBATIONS
A.A. MARTYNYUK AND I.P. STAVROULAKIS

Abstract. Our aim in this paper is to develop the direct Lyapunov matrix function method for impulsive systems under structural perturbations and to establish new sufficient conditions for the presence of various dynamical properties of solutions to the equations under consideration.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)